MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STINGRAY LP; CATHETER, PERCUTANEOUS
Model Number 10594
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the wire froze inside the stingray balloon.The chronic totally occluded target lesion was located in right coronary artery.A 185cm stingray guidewire and a stingray lp catheter were selected for use.During the procedure, the stingray balloon was distally down with the wire to do re-entry; however, the wire froze inside the stingray balloon.The devices were then taken out from the vessel and the vessel was successfully opened with the use of stents.The procedure was completed with a different device no patient complications were reported.
 
Event or Problem Description
It was reported that the wire froze inside the stingray balloon.The chronic totally occluded target lesion was located in right coronary artery.A 185cm stingray guidewire and a stingray lp catheter were selected for use.During the procedure, the stingray balloon was distally down with the wire to do re-entry; however, the wire froze inside the stingray balloon.The devices were then taken out from the vessel and the vessel was successfully opened with the use of stents.The procedure was completed with a different device no patient complications were reported.It was further reported that the devices were removed safely form the patient's body.The procedure was successful with different technology.No physical damage were observed on the device.
 
Additional Manufacturer Narrative
This supplemental correction report is being filed to correct the report number in a previously submitted supplemental report (follow-up number 001) which was accepted by fda on 12/19/2018 03:02 pm ct.The report number is being corrected from: 2134265-2018-64544 to: 2134265-2018-64343.

Brand Name
STINGRAY LP
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8169228
Report Number2134265-2018-64343
Device Sequence Number13877340
Product Code DQY
UDI-Device Identifier08714729903352
UDI-Public08714729903352
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/26/2020
Device Model Number10594
Device Catalogue Number10594
Device Lot Number0022434689
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2018
Supplement Date Received by Manufacturer12/05/2018
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age85 YR